# SDR CALA2014072300991

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME LOCATED MAIN CABIN FRAME 440L BETWEEN STRINGER 8 & 9 LT SIDE WHERE SUPPORT BRACKET ATTACHES.  SDR FORM ATTACHED.  REMOVED SUPPORT BRACKET, CUT OUT DAMAGE SECTION & REINSTALLED SUPPORT BRACKET & INSTALLED FRAME ANGLE REPAIR IAW EA NO 5310-04716 REV G.
